Advertisement -- Learn more about ads on this site.


    EMBRACEINSPIRE   38,249
SparkPoints
30,000-39,999 SparkPoints
 
 
September Sublimations...

Monday, September 02, 2013

In psychology, sublimation is a mature type of defense mechanism where socially unacceptable impulses or idealizations are consciously transformed into socially acceptable actions or behavior, possibly resulting in a long-term conversion of the initial impulse.

Of course, I am referring to my plans for tackling my weight and health issues-- Good grief, Thirty has been a roller coaster and I'm only about 3 months in-- I want 30 to be my best year yet, so I best be getting to it!

How I found myself here today:

About a month after turning 30, I had a terrible episode and was dizzy, got blurred vision and had numbness down my right side. I thought it was a bad migraine (though I have never had them before) The NP at my doctor's office didn't agree with the migraine diagnosis, sent me for a CT scan-- she didn't tell me why, so I googled the info on the CT Order and found she was worried I was having a TAI (precursor to a stroke) or a blood clot. CT was clear, thank goodness.
Now, my vitals and my tests are pretty good, I'm not in any type of bad health (other than I'm overweight and super hard on myself for gaining this weight back) and it was scary to think that my medical professional thought I was having some sort of stroke at 30. And a lot has to do with my job-- good grief! So after the CT came back normal/clear, she referred me to a neurologist because she felt like something was going on. He did an evaluation and he agreed with me that it was a migraine-- however, he said the reason I've had a headache for over 2 months is because the migraine didn't go away, just lessened and that the blood vessels in my brain were still constricted. He put me on a dose pack of steroids and by the second day, I had this weird tingling on my face and then the third day, my headache was completely gone. Craziness, I tell you! However, prednisone always makes me moody and makes my appetite insane. Weighed myself this morning and uggh, highest ever. Measurements weren't too forgiving either. Thankfully, only 2 days left and I can move one from the steroid induced moodiness and deal with my regular moodiness.

Time to Tackle my Thirties!

emoticon emoticon emoticon I have to stick to eating well. I need to eat breakfast, lunch and dinner

emoticon emoticon Time to get my fitness in. NO MORE EXCUSES!! I don't care if it's 15 minutes, do something, get moving!

emoticon Be mindful and kind to myself. This isn't the time to beat myself up because of the weight gain. It's time to be kind and understand things happen and I'm taking steps and making every effort to get my healthy back!
SHARE
  Member Comments About This Blog Post:

STRINGI719 9/12/2013 1:30PM

    So glad you are OK! Prednisone causes terrible bloating and swelling, so definitely not the time to beat yourself up. You are right, be kind and loving and nurturing and gentle to yourself. You can't HATE yourself to healthy, you can only LOVE yourself there!

Report Inappropriate Comment
BYEFATNANNY 9/2/2013 4:53PM

    Scary stuff, glad you are well. Make you a priority. Don't forget to leave work at work and enjoy your life....you are only 30, just a babe, you should be having lots of fun.
emoticon emoticon

Report Inappropriate Comment
SCRAPPINPOLLY 9/2/2013 11:20AM

    My dear friend is on prednisone too! She always gains a lot of weight when she's on it, and has a flair up when they take her off of it.

Report Inappropriate Comment
MEADSBAY 9/2/2013 11:18AM

    Well, that was scary!
Whew!
Glad you're feeling better but it will be good to get off the steroids.
My little sis has been on prednisone for years for a rheumatic condition and every time they wean her down she has a flare-up- can't even dress herself.
btw- she never gained an ounce from it.
emoticon

Report Inappropriate Comment
NANNABLACK 9/2/2013 11:17AM

    emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by EMBRACEINSPIRE